# SDR CALA2013081390409

- Difficulty date: August 13, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 48,679 hours, 5,873 cycles
- Engine: Pwa PW40903
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Pressure Sensor
- Part number: 3046432
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DATA MEMORY MODULE HAS 76 STRAIGHT HITS IN MAT.  INSTALLED APU DIFFERENTIAL PRESSURE SENSOR IAW AMM 49-53-04.  NO ACTIVE FAULTS AFTER MAT AND OPS CHECK.
